Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Topeka, KS

July 6, 2015Dickinson County, Morris County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 6, 2015, 3:12 PM CDT for Dickinson County, Morris County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 3:12 PM CDT (20:12 UTC)
Expired
Jul 6, 2015, 3:45 PM CDT
In force
33 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Dickinson County, KS, Morris County, KS

The radar

The Topeka radar (KTWX), 68 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WUUS53 KTOP 062012
SVRTOP
KSC041-127-062045-
/O.NEW.KTOP.SV.W.0124.150706T2012Z-150706T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
312 PM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...

* UNTIL 345 PM CDT

* AT 311 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HERINGTON...
  MOVING EAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  HERINGTON...COUNCIL GROVE...WILSEY...BURDICK AND COUNCIL GROVE
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3861 9693 3861 9709 3874 9701 3872 9647
      3852 9659 3852 9693
TIME...MOT...LOC 2011Z 274DEG 22KT 3865 9692 

HAIL...<.75IN
WIND...70MPH
 
$$

SANDERS
1 follow-up statement
083 
WWUS53 KTOP 062028
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
328 PM CDT MON JUL 6 2015

KSC041-062038-
/O.CAN.KTOP.SV.W.0124.000000T0000Z-150706T2045Z/
DICKINSON-
328 PM CDT MON JUL 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKINSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
EAST CENTRAL KANSAS.

LAT...LON 3861 9693 3874 9688 3872 9647 3852 9659
      3852 9693
TIME...MOT...LOC 2028Z 274DEG 22KT 3864 9679 

$$

KSC127-062045-
/O.CON.KTOP.SV.W.0124.000000T0000Z-150706T2045Z/
MORRIS-
328 PM CDT MON JUL 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN MORRIS COUNTY...

AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
WILSEY...MOVING EAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
COUNCIL GROVE...WILSEY...LATIMER...BURDICK AND COUNCIL GROVE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3861 9693 3874 9688 3872 9647 3852 9659
      3852 9693
TIME...MOT...LOC 2028Z 274DEG 22KT 3864 9679 

HAIL...<.75IN
WIND...70MPH
 
$$

SANDERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:41 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 6, 12:41 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1241 PM CDT MON JUL 6 2015

...UPDATE TO AVIATION FORECAST DISCUSSION...

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 343 AM CDT MON JUL 6 2015

AT 08Z A FRONTAL BOUNDARY EXTENDED FROM NORTHEAST NEBRASKA INTO
NORTHWEST KANSAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WERE
OCCURRING NEAR AND AHEAD OF THE FRONT. EXPECT THE BOUNDARY TO MOVE
SOUTHEAST THROUGH THE DAY AND TONIGHT ACROSS NORTHEAST AND EAST
CENTRAL KANSAS. MAIN CONCERN WILL BE HEAVY RAINFALL PARTICULARLY
ACROSS EAST CENTRAL KANSAS THIS AFTERNOON AND TONIGHT WHERE
PRECIPITABLE WATER VALUES WILL APPROACH TWO INCHES ACROSS EAST
CENTRAL KANSAS. ALSO OF CONCERN WILL BE STRONG TO SEVERE
THUNDERSTORM POTENTIAL THIS AFTERNOON AND EVENING WITH STEEPENING
LAPSE RATES, HEATING AND LIFT ASSOCIATED WITH THE COLD FRONT.
AIRMASS AHEAD OF THE BOUNDARY WILL BE VERY UNSTABLE WITH MUCAPE
APPROACHING 3000-4000 J/KG. SHEAR IS MARGINAL AT BEST. HOWEVER EXPECT
MORE OF A LOCALIZED WIND AND HEAVY RAIN THREAT WITH HAIL AROUND AN
INCH POSSIBLE. THE AXIS OF HEAVY RAINFALL LOOKS TO SETUP FROM THE
LAWRENCE AREA INTO SOUTHERN LYON COUNTY WILL ISSUE A FLASH FLOOD
WATCH STARTING AT 21Z THIS AFTERNOON FOR AREAS ALONG AND SOUTH OF A
LAWRENCE TO EMPORIA LINE WHERE LOCALLY HEAVY RAINFALL MAY BE
PROLONGED THIS EVENING AND TONIGHT. LIKELY TO SEE HEAVY RAIN IN A
VERY SHORT TIME WHICH MAY LEAD TO FLASH FLOODING. HIGHS TODAY WILL
WARM INTO THE MID AND UPPER 80S WITH A FEW LOCALS REACHING THE LOWER
90S. LOWS TONIGHT WILL FALL INTO THE LOWER TO MID 60S IN THE WAKE OF
THE FRONT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 343 AM CDT MON JUL 6 2015

EXPECTING A GENERAL DRYING TREND TUESDAY, THOUGH SURFACE FRONTAL
BOUNDARY LIKELY NOT FAR TO THE SOUTH COULD KEEP SOME PERSISTENCE IN
LIGHT TO MODERATE PRECIP IN SOUTHERN AREAS. OVERALL MODELS TRENDING
SLIGHTLY STRONGER WITH UPPER ENERGY DEVELOPING WITH SEASONALLY
STRONG UPPER JET OVER THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY
WITH FRONT ALOFT SHIFTING BACK NORTH. NAM SEEMS OVERDONE IN THE
STRENGTH OF THE KINEMATIC RESPONSE WITH EVEN IT STRUGGLING TO
GENERATE ELEVATED INSTABILITY. STILL GIVEN POSSIBILITIES OF RATHER
WET GROUND FROM THIS AFTERNOON AND TONIGHT, ADDITIONAL RAIN TUESDAY,
AND THIS RESPECTABLE SUMMER BAROCLINIC ZONE AND MOISTURE PUSHING
NORTH, COULD SEE FLOOD POTENTIAL RISE IN SOUTHEASTERN AREAS
WEDNESDAY. MAY SEE MORE OF A LONGER RESPONSE/LARGER WATER BODY
CONCERN BY THIS POINT VERSUS A QUICK RISE SCENARIO GIVEN LACK OF
INSTABILITY. CLOUDY SKIES AND NORTHEAST WINDS SHOULD KEEP TEMPS
QUITE COOL TUESDAY AND WEDNESDAY, POTENTIALLY NEAR RECORD LOWEST MAX
LEVELS.

ANOTHER BREAK IN PRECIP LIKELY WEDNESDAY NIGHT, THOUGH MODELS ARE
SIMILAR WITH ANOTHER WEAK UPPER WAVE COMING EAST INTO THE CENTRAL
PLAINS AROUND THURSDAY WITH AIRMASS RECOVERING TO ALLOW A WARM FRONT
TO SET UP OVER THE STATE. OF COURSE SPECIFICS AT THIS RANGE ARE
IMPOSSIBLE TO NAIL DOWN, BUT COULD SEE AT LEAST PULSE SEVERE STORMS
WITH MODERATE CAPE/WEAK DEEP LAYER SHEAR SETUP THE MORE LIKELY
SCENARIO. UPPER HIGH BUILDS IN BY THE WEEKEND WITH SEASONABLE TEMPS.
NEXT BEST RAIN CHANCE COMES AROUND SUNDAY WITH RIDGE BREAKING DOWN

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1231 PM CDT MON JUL 6 2015

GUSTY SOUTHERLY AND SOUTHWESTERLY WINDS EARLY THIS AFTERNOON WITH
POTENTIAL FOR SCATTERED THUNDERSTORMS BEFORE THE PUSH FROM THE
COLD FRONT ARRIVES AT THE TERMINALS FROM 20-23Z TIME FRAME
GENERALLY ADVANCING FROM NORTHWEST TO SOUTHEAST. AFTER THAT, MORE
WIDESPREAD AND PROLONGED RAIN IS EXPECTED INTO THE OVERNIGHT
HOURS. VARYING VIS/CIG CONDITIONS SHOULD BE EXPECTED WITH PERIODS
OF MVFR TO IFR CONDITIONS POSSIBLE AND THEN A PERIOD OF IFR
POSSIBLE IN THE MORNING EARLY BEFORE GENERALLY IMPROVING
CONDITIONS CAN BE EXPECTED AFTER AROUND THE 14Z TIME FRAME. AFTER
FROPA, WINDS SHOULD BE GUSTY FROM THE NORTH/NORTHWEST.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH WEDNESDAY
EVENING FOR KSZ040-054>056-058-059.

&&

SHORT TERM...53
LONG TERM...65
AVIATION...DRAKE
Hazardous weather outlook, Jul 6, 3:05 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
305 PM CDT MON JUL 6 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-072015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
305 PM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH THIS
EVENING. SOME OF THESE STORMS WILL BE SEVERE...CAPABLE OF
PRODUCING WINDS TO 70 MPH. TORRENTIAL RAINFALL IS ALSO LIKELY AND
MAY PRODUCE FLASH FLOODING. THE AREA WITH THE GREATEST RISK FOR
DAMAGING WINDS AND FLASH FLOODING IS SOUTH OF AN ABILENE TO
WESTMORELAND TO HIAWATHA LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON ALONG
AND SOUTH OF A LINE FROM EMPORIA TO LAWRENCE WITH MULTIPLE ROUNDS
OF HEAVY RAINFALL EXPECTED MAINLY TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Jul 6, 2:36 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
236 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND GST     5 S CHAPMAN             38.90N 97.02W
07/06/2015  E55 MPH          DICKINSON          KS   PUBLIC

            ESTIMATED 50-60 MPH

&&

BAERG
Local storm report, Jul 6, 2:42 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
242 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     4 S CHAPMAN             38.91N 97.04W
07/06/2015  M54 MPH          DICKINSON          KS   TRAINED SPOTTER

&&

BAERG
Local storm report, Jul 6, 2:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
247 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HEAVY RAIN       MARYSVILLE              39.84N 96.65W
07/06/2015  E1.02 INCH       MARSHALL           KS   PUBLIC

            FELL IN 45 MINUTES

&&

BAERG
Local storm report, Jul 6, 3:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
300 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND GST     4 SSW GRANDVIEW PLAZA   38.97N 96.81W
07/06/2015  E70 MPH          GEARY              KS   PUBLIC

&&

BAERG
Special weather statement, Jul 6, 3:01 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
301 PM CDT MON JUL 6 2015

KSZ024-026-039-062030-
JACKSON-JEFFERSON-SHAWNEE-
301 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SHAWNEE...
SOUTHEASTERN JACKSON AND NORTHERN JEFFERSON COUNTIES UNTIL 330 PM
CDT...

AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF DELIA...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VALLEY FALLS...HOYT...NORTONVILLE...MAYETTA...DENISON AND DELIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3938 9519 3911 9587 3925 9597 3947 9557
      3942 9557 3942 9518 3939 9518
TIME...MOT...LOC 2001Z 242DEG 13KT 3923 9585
Local storm report, Jul 6, 3:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
312 PM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     4 SE GRANDVIEW PLAZA    38.99N 96.74W
07/06/2015  E70 MPH          GEARY              KS   TRAINED SPOTTER

            SEVERAL 2-3 INCH TREE LIMBS DOWN

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:39 AM CDTFlash Flood WatchTOPAnderson, Coffey, Douglas, Franklin, Lyon, Osage48 hr
Jul 6, 12:48 PM CDTSpecial Weather StatementTOPMarshall27 min
Jul 6, 1:09 PM CDTSpecial Weather StatementTOPMarshall51 min
Jul 6, 1:26 PM CDTSpecial Weather StatementTOPNemaha49 min
Jul 6, 2:13 PM CDTSpecial Weather StatementTOPDickinson47 min
Jul 6, 2:39 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris, Riley51 min
Jul 6, 3:01 PM CDTSpecial Weather StatementTOPJefferson29 min
Jul 6, 3:05 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris, Wabaunsee40 min
Jul 6, 3:17 PM CDTAreal Flood AdvisoryTOPJackson, Shawnee118 min
Jul 6, 3:31 PM CDTFlash Flood WarningTOPJackson, Shawnee4 hr
Jul 6, 3:33 PM CDTSpecial Weather StatementTOPWabaunsee42 min
Jul 6, 3:37 PM CDTAreal Flood AdvisoryTOPGeary, Jackson, Morris, Pottawatomie, Riley, Shawnee and 1 more3 hr
Jul 6, 3:40 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee50 min
Jul 6, 3:55 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee50 min
Jul 6, 4:25 PM CDTAreal Flood AdvisoryTOPShawnee, Wabaunsee3 hr
Jul 6, 4:27 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage, Shawnee48 min
Jul 6, 4:35 PM CDTSpecial Weather StatementTOPShawnee25 min
Jul 6, 4:54 PM CDTSpecial Weather StatementTOPDouglas36 min
Jul 6, 4:56 PM CDTAreal Flood AdvisoryTOPDouglas, Jefferson, Shawnee2 hr
Jul 6, 5:00 PM CDTSpecial Weather StatementTOPDouglas, Franklin45 min
Jul 6, 5:15 PM CDTTornado WarningTOPDouglas15 min
Jul 6, 6:17 PM CDTRiver Flood WarningTOPJackson, Shawnee21 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.